Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

64 Publications


2014 | Journal Article | IST-REx-ID: 2699   OA
Erdös, László, et al. “Universality of General β-Ensembles.” Duke Mathematical Journal, vol. 163, no. 6, Duke University Press, 2014, pp. 1127–90, doi:10.1215/00127094-2649752.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2837   OA
Erdös, László, et al. “The Local Semicircle Law for a General Class of Random Matrices.” Electronic Journal of Probability, vol. 18, no. 59, Institute of Mathematical Statistics, 2013, pp. 1–58, doi:10.1214/EJP.v18-2473.
View | Files available | DOI
 

2013 | Journal Article | IST-REx-ID: 2782   OA
Erdös, László, and Brendan Farrell. “Local Eigenvalue Density for General MANOVA Matrices.” Journal of Statistical Physics, vol. 152, no. 6, Springer, 2013, pp. 1003–32, doi:10.1007/s10955-013-0807-8.
View | DOI | Download (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2698   OA
Erdös, László, et al. “Stability and Semiclassics in Self-Generated Fields.” Journal of the European Mathematical Society, vol. 15, no. 6, European Mathematical Society, 2013, pp. 2093–113, doi:10.4171/JEMS/416.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed